# SDR AWXA200601268

- Difficulty date: July 5, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 20,623 hours, 7,674 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367302000000
- Condition: Perforated
- Location: Fuselage
- Part time: 20,623 hours, 7,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CHECK NR B-04. NR 5944856. THE FLOOR PANEL NR 151 BE ON THE AFT. CARGO COMPARTMENT WAS FOUND WITH PERFORATION. FLOOR PANEL NR 151 BE IN AFT. CARGO COMPARTMENT WAS REPAIRED IAW SRM 53 - 02 - 00 PAR 8C (2).
